# SDR SWAA2024021250898

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 52,045 hours, 30,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 9ABC;12ABC; FWD OF AFT CARGO AND ADJACENT SIDE ARE INOP.<[01] FOUND BATTERY PACK AT 17ABC DISCHARGED. R&R BATTERY PACK IAW AMM 33-51-06. OPS CK GOOD.
